MathSciNet Relay Station
MathSciNet bibliographic data
MR91964 10.0X
Moser, L.; Wyman, M. Stirling numbers of the second kind. Duke Math. J. 25 (1957), 29–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement